Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 852161, 16 pages
http://dx.doi.org/10.1155/2012/852161
Research Article

Adaptive Neural Control for a Class of Outputs Time-Delay Nonlinear Systems

1Computer and Information Engineering College, Guangxi Teachers Education University, Nanning 530023, China
2School of Mathematical Sciences, Guangxi Teachers Education University, Nanning 530023, China

Received 25 April 2012; Accepted 26 August 2012

Academic Editor: Yiu-ming Cheung

Copyright © 2012 Ruliang Wang and Jie Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruliang Wang and Jie Li, “Adaptive Neural Control for a Class of Outputs Time-Delay Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 852161, 16 pages, 2012. https://doi.org/10.1155/2012/852161.